Title

The Combinatorialization of Linear Recurrences

Publication Date

6-11-2011

Document Type

Article

Abstract

We provide two combinatorial proofs that linear recurrences with constant co-efficients have a closed form based on the roots of its characteristic equation. The proofs employ sign-reversing involutions on weighted tilings

Publication Title

Electronic Journal Of Combinatorics

Volume

18

Issue

2

First Page

P12

Version

Open Access Journal; policy not available in SHERPA/RoMEO